Alert archive / Montana / Tornado Warnings in 2011
Tornado Warning 4, NWS Billings, MT
NWS Billings, MT issued this tornado warning at Jun 6, 2011, 8:09 PM MDT for Stillwater County, Yellowstone County, Montana. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 8:09 PM MDT (02:09 UTC)
- Expired
- Jun 6, 2011, 8:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
Counties Stillwater County, MT, Yellowstone County, MT
The radar
The Billings radar (KBLX), 29 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:13 PM MDT | FUNNEL CLOUD | 7 Ssw Molt, MT | |
| Jun 6, 8:42 PM MDT | TORNADO | 2 N Laurel, MT | TORNADO REPORTED BY COUNTY OFFICIAL ON BUFFALO TRAIL ROAD. |
| Jun 6, 8:54 PM MDT | TSTM WND GST 55 | 2 N Laurel, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 5:46 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
934
WFUS55 KBYZ 070209
TORBYZ
MTC095-111-070245-
/O.NEW.KBYZ.TO.W.0004.110607T0209Z-110607T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
809 PM MDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL STILLWATER COUNTY IN SOUTH CENTRAL MONTANA...
WEST CENTRAL YELLOWSTONE COUNTY IN SOUTH CENTRAL MONTANA...
* UNTIL 845 PM MDT.
* AT 804 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES WEST OF
LAUREL...OR 9 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
LAUREL BY 845 PM MDT...
THIS REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR SOUTHERN
STILLWATER COUNTY. THIS DOES NOT INCLUDE THE CITY OF BILLINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR SOUTHEASTERN MONTANA.
&&
LAT...LON 4584 10878 4561 10873 4561 10879 4564 10878
4562 10881 4561 10887 4561 10921 4581 10924
TIME...MOT...LOC 0208Z 265DEG 16KT 4571 10908
$$1 follow-up statement
666
WWUS55 KBYZ 070233
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
833 PM MDT MON JUN 6 2011
MTC095-111-070245-
/O.CON.KBYZ.TO.W.0004.000000T0000Z-110607T0245Z/
YELLOWSTONE MT-STILLWATER MT-
833 PM MDT MON JUN 6 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR EAST
CENTRAL STILLWATER AND WEST CENTRAL YELLOWSTONE COUNTIES...
AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF
LAUREL...OR 16 MILES EAST OF COLUMBUS...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
LAUREL BY 845 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR SOUTHEASTERN MONTANA.
&&
LAT...LON 4565 10913 4581 10920 4584 10885 4584 10878
4564 10874
TIME...MOT...LOC 0233Z 265DEG 16KT 4572 10892
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 6, 5:53 PM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 6, 5:53 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
553 PM MDT MON JUN 6 2011
.SHORT TERM...VALID FOR TUE AND WED...
UPDATE THIS EVENING TO ADD TORNADO WATCH FOR ROSEBUD COUNTY WEST
TO PARK COUNTY. MOIST AND DEEP INSTABILITY WILL REACT WITH STRONG
ASCENT MOVING IN FROM A TROUGH OF LOW PRESSURE OVER THE GREAT
BASIN. THUNDERSTORMS WILL DEVELOP DURING THE NEXT SEVERAL HOURS
WITH A FEW OF THESE PRODUCING LARGE HAIL...DAMAGING WINDS AND
TORNADOES. RICHMOND
PREVIOUS DISCUSSION...
SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED LATER THIS AFTERNOON
AND EVENING. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE ALL
THREATS...AND A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY RAIN WILL
COMPLICATE THE FLOODING POTENTIAL...ESPECIALLY OUT WEST WHERE
HEAVY CONVECTIVE SHOWERS WILL BE MOST WIDESPREAD INTO TUESDAY.
LINGERING CLEAR SKIES INDICATIVE OF CAPPING WHICH EXISTS ACROSS
OUR PLAINS...BUT A FEW CUMULUS BEGINNING TO BE OBSERVED OVER THE
MOUNTAINS. EAST FLOW IS INCREASING THE LOW LEVEL MOISTURE AS IT
TAPS INTO A VERY HIGH PRECIPITABLE WATER AIRMASS IN THE NORTHERN
PLAINS. DEW POINTS HAVE BEEN STEADILY RISING AND ARE MOSTLY IN THE
50S WITH LOWER 60S IN SPOTS. DEEP UPPER LOW LIFTING THROUGH THE
GREAT BASIN IS FIRING CONVECTION IN IDAHO. DIFFLUENCE WILL
INCREASE RAPIDLY OVER OUR WEST IN THE NEXT COUPLE HOURS...THUS
CONVECTION SHOULD BE ONLY A FEW HOURS AWAY NOW. OTHER ITEM TO NOTE
IS DRY AIR SURGING TOWARD NORTHERN WYOMING FROM THE SOUTHWEST. DEW
POINT AT BUFFALO IS 31F WHEREAS AT SHERIDAN IT IS 60F. WILL BE
INTERESTING TO MONITOR THIS DRYLINE AS IT PUSHES NORTHWARD...IT
MAY LARGELY PREVENT CONVECTION IN OUR FAR SOUTH IN THE LEE OF THE
BIG HORNS.
PEOPLE ARE URGED TO NOT BECOME COMPLACENT WITH THE CLEAR SKIES OUT
THERE NOW. CONVECTION WILL FIRE QUICKLY AND INTENSELY WHEN IT DOES
LATER THIS AFTERNOON. SEVERE WEATHER THREAT WILL ONLY INTENSIFY
THE LONGER IT HOLDS OFF...LATEST CAPE VALUES PER SPC ANALYSIS ARE
UP TO 1500-2500 J/KG AS OF 20Z...WITH A MAXIMUM BETWEEN BILLINGS
AND LIVINGSTON. FOR INSTABILITY TO BUILD TO SUCH A DEGREE IN OUR
WEST WITHOUT THE MEDDLING OF MOUNTAIN CONVECTION THIS LATE IN THE
AFTERNOON IS CERTAINLY NOTEWORTHY AND OMINOUS FOR WHAT MAY BE TO
COME. AGAIN...ALONG WITH THE USUAL HAIL AND WIND THREATS WILL BE A
TORNADO RISK. TRACK OF SURFACE LOW THROUGH SOUTHEAST MONTANA LATER
TONIGHT CERTAINLY PUTS THE CITY OF BILLINGS WITHIN THE AREA WHICH
WILL BE AT RISK FOR TORNADIC STORMS.
ALL OF THAT BEING SAID...HAVE ADDED YELLOWSTONE COUNTY TO THE
FLOOD WATCH AND HAVE SUSTAINED ALL OTHERS WHICH INCLUDE ROSEBUD
COUNTY WESTWARD. IMMEDIATE THREAT IS FLASH FLOODING WITH TODAYS
CONVECTION. ISSUES WILL THEN MANIFEST INTO THE MAINSTEM RIVERS
OVER THE NEXT COUPLE DAYS AS A RESULT OF RECENT SNOWMELT AND ANY
HELP FROM HEAVY RAIN OVER THE NEXT 12-24 HOURS. MOST WIDESPREAD
RAIN MAY IMPACT THE SHIELDS AND MUSSELSHELL RIVERS THE MOST...WITH
PCPN ON THE ORDER OF 1-2 INCHES POSSIBLE BY MIDDAY TUESDAY. HAVE
RAISED POPS IN OUR NORTHWEST PARTS FROM 12-18Z TUESDAY AS MODELS
HAVE TRENDED A BIT SLOWER AND DEEPER WITH THE UPPER LOW TOMORROW
MORNING...AS WE GET ON ITS TROWAL SIDE. HAVE RAISED POPS AND QPF
ACCORDINGLY. IF THERE IS ONE BRIGHT SIDE IT IS THAT SNOW MELT WILL
SLOW DOWN WITH THE COOLER TEMPS THE NEXT COUPLE DAYS.
GUSTY WEST WINDS WILL DEVELOP TUESDAY AS THE LOW TRACKS EAST.
GRADUAL SHIFT TO NORTHEAST WINDS WILL OCCUR BY WEDNESDAY AS COOL
SURFACE RIDGE SETTLES OVER EASTERN MONTANA AND THE DAKOTAS.
CONVECTION WILL BE ISOLATED AND NOT NEARLY AS INTENSE BOTH TUESDAY
AND WEDNESDAY WITH THE COOLER AND MUCH MORE STABLE AIRMASS IN
PLACE. TEMPS WILL FALL BACK BELOW NORMAL. NEXT PACIFIC SYSTEM WILL
BRING INCREASING CHANCES OF PCPN AGAIN BY WEDNESDAY NIGHT.
JKL
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
MADE JUST A FEW CHANGES TO THE EXTENDED FORECAST THIS
AFTERNOON...MAINLY ANOTHER STRONG SYSTEM WILL MOVE THROUGH THE
REGION ON THURSDAY AND THURSDAY NIGHT...BRINGING ANOTHER ROUND OF
POTENTIALLY WIDESPREAD PRECIPITATION. DID RAISE THE CHANCES OF
PRECIPITATION FOR THIS PERIOD. TEMPERATURES ALSO LOOK COOL AND
DID LOWER THEM A FEW DEGREES. TEMPS IN THE 50S CAN BE EXPECTED.
THIS SYSTEM WILL HAVE TO BE MONITORED CLOSELY AS IT COULD BRING
ANOTHER INCH OR MORE OF PRECIPITATION TO THE REGION. THIS SYSTEM
WILL EXIT THE REGION ON FRIDAY AND A BRIEF DRY PERIOD CAN BE
EXPECTED FRIDAY NIGHT. BY SATURDAY AND SUNDAY...THE REGION
RETURNS TO A SOUTHWEST FLOW WITH A GOOD CHANCE FOR THUNDERSTORMS.
TEMPERATURES WILL REBOUND BACK INTO THE 60S TO LOWER 70S BY THE
WEEKEND WHICH WILL HELP THUNDERSTORM ACTIVITY. SOLUM
&&
.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 21Z THIS
AFTERNOON AND CONTINUE INTO TONIGHT. EXPECT THE STORMS TO
INITIALLY DEVELOP WEST OF A ROUNDUP TO BILLINGS LINE...SPREADING
EAST TO A BAKER TO BROADUS LINE BY 03Z. VERY HEAVY RAINFALL WILL
RESULT IN IFR OR LOWER CONDITIONS NEAR STORMS. LARGE HAIL IS
LIKELY WITH ANY STORMS THAT DO FORM TODAY...ALONG WITH WIND GUSTS
TO 60 MPH AND ISOLATED TORNADOES. SOLUM
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 055/065 046/057 045/057 045/067 047/066 047/065 051/064
84/T 34/W 67/T 54/T 33/T 33/T 33/T
LVM 049/058 041/056 041/059 041/066 043/065 043/064 045/063
97/T 56/T 67/T 43/T 33/T 33/T 33/T
HDN 056/069 046/062 046/063 046/069 047/071 047/069 051/067
63/T 33/W 57/T 64/T 33/T 33/T 33/T
MLS 061/069 047/060 046/060 048/065 049/069 050/068 053/066
54/T 53/W 47/T 64/T 23/T 33/T 33/T
4BQ 060/076 047/061 045/062 047/065 048/071 048/070 051/068
33/T 33/W 47/T 64/T 23/T 43/T 33/T
BHK 061/073 048/058 044/060 046/063 046/067 047/067 051/067
44/T 53/W 34/T 54/T 23/T 43/T 33/T
SHR 052/069 045/060 044/062 043/064 044/067 043/067 046/065
23/T 24/T 67/T 64/T 33/T 33/T 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON FOR ZONES
28-29-42-63.
TORNADO WATCH 435 IN EFFECT UNTIL 1 AM MDT TUESDAY FOR ZONES
28>31-34-35-38>42-56>58-63>68.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 6, 3:07 PM MDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 307 PM MDT MON JUN 6 2011 MTZ028>042-056>058-063>068-WYZ098-099-072115- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 307 PM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST MONTANA WILL LIKELY BE SEVERE LATE THIS AFTERNOON AND TONIGHT. LARGE HAIL IS THE BIGGEST THREAT FROM THESE STORMS...BUT TORNADOES AND SEVERE WINDS ARE ALSO POSSIBLE. THOSE WORKING OR RECREATING OUTDOORS SHOULD STAY ALERT AND BE PREPARED FOR SEVERE WEATHER. CHECK THE LATEST FORECASTS AND WARNINGS FREQUENTLY SINCE THE WEATHER WILL CHANGE QUICKLY. RISES ARE EXPECTED TO CONTINUE IN RIVERS AND STREAMS THROUGH TONIGHT DUE TO THE RECENT WARM TEMPERATURES...ESPECIALLY IN AND NEAR MOUNTAINS. ADDITIONAL RAINFALL TONIGHT MAY ALSO CAUSE ADDITIONAL RISES. THOSE LIVING NEAR WATER SHOULD STAY ALERT FOR RISING WATER AND BE PREPARED TO DEAL WITH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEK WITH THUNDERSTORMS AND SHOWERS. ADDITIONAL RAINFALL MAY EXACERBATE FLOODING AND HIGH WATER LEVELS. THOSE LIVING NEAR WATER SHOULD STAY ALERT FOR RISING WATER AND BE PREPARED TO DEAL WITH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 6, 7:35 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
735 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL E BIG TIMBER 45.83N 109.94W
06/06/2011 M1.00 INCH SWEET GRASS MT TRAINED SPOTTER
ALSO 0.45 PRECIP
&&
AARONGLocal storm report, Jun 6, 7:41 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
741 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 6 SW COLUMBUS 45.57N 109.33W
06/06/2011 M1.50 INCH STILLWATER MT TRAINED SPOTTER
0.95 PRECIP AS WELL
&&
AARONGLocal storm report, Jun 6, 7:46 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
746 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 N COLUMBUS 45.66N 109.25W
06/06/2011 M1.25 INCH STILLWATER MT TRAINED SPOTTER
&&
SOLUMLocal storm report, Jun 6, 7:49 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
749 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 NNW COLUMBUS 45.68N 109.29W
06/06/2011 M2.00 INCH STILLWATER MT TRAINED SPOTTER
&&
SOLUMLocal storm report, Jun 6, 8:01 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
801 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 11 NNE COLUMBUS 45.78N 109.15W
06/06/2011 M1.50 INCH STILLWATER MT TRAINED SPOTTER
&&
AARONGLocal storm report, Jun 6, 8:07 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
807 PM MDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 6 E BIG TIMBER 45.83N 109.83W
06/06/2011 SWEET GRASS MT COUNTY OFFICIAL
FUNNEL CLOUD SPOTTED BETWEEN GREYCLIFF AND BIG TIMBER.
&&
MARCSThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:33 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 57 min |
| Jun 6, 6:50 PM MDT | Severe Thunderstorm Warning | BYZ | Sweet Grass | 55 min |
| Jun 6, 6:55 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Stillwater, Sweet Grass, Wheatland | 65 min |
| Jun 6, 7:12 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 33 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 59 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 21 min |
| Jun 6, 7:39 PM MDT | Tornado Warning | BYZ | Golden Valley, Wheatland | 36 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | BYZ | Sweet Grass | 30 min |
| Jun 6, 7:46 PM MDT | Tornado Warning | BYZ | Stillwater | 29 min |
| Jun 6, 7:59 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley | 61 min |
| Jun 6, 8:03 PM MDT | Flash Flood Warning | BYZ | Golden Valley, Stillwater, Sweet Grass, Wheatland | 3 hr |
| Jun 6, 8:13 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Stillwater | 19 min |
| Jun 6, 8:25 PM MDT | Severe Thunderstorm Warning | BYZ | Wheatland | 50 min |
| Jun 6, 8:45 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater | 30 min |
| Jun 6, 8:45 PM MDT | Tornado Warning | BYZ | Stillwater, Yellowstone | 30 min |
| Jun 6, 8:48 PM MDT | Flash Flood Warning | BYZ | Golden Valley, Musselshell, Stillwater, Yellowstone | 3 hr |
| Jun 6, 8:53 PM MDT | Tornado Warning | BYZ | Musselshell, Yellowstone | 37 min |
| Jun 6, 9:09 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Musselshell | 51 min |
| Jun 6, 9:12 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater | 18 min |
| Jun 6, 9:16 PM MDT | Tornado Warning | BYZ | Yellowstone | 29 min |
| Jun 6, 9:45 PM MDT | Tornado Warning | BYZ | Yellowstone | 30 min |
| Jun 6, 9:54 PM MDT | Severe Thunderstorm Warning | BYZ | Musselshell, Yellowstone | 51 min |
| Jun 6, 10:15 PM MDT | Tornado Warning | BYZ | Yellowstone | 30 min |
| Jun 6, 10:16 PM MDT | Special Weather Statement | BYZ | Rosebud | 59 min |
| Jun 6, 10:42 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Musselshell, Rosebud, Treasure, Yellowstone | 63 min |
| Jun 6, 11:42 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 35 min |
| Jun 6, 11:50 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 55 min |
| Jun 7, 12:06 AM MDT | Special Weather Statement | BYZ | Custer | 54 min |
| Jun 7, 12:16 AM MDT | Special Weather Statement | BYZ | Big Horn | 29 min |
| Jun 7, 12:58 AM MDT | Special Weather Statement | BYZ | Big Horn | 32 min |
| Jun 7, 1:21 AM MDT | Special Weather Statement | BYZ | Big Horn | 24 min |
| Jun 7, 1:59 AM MDT | Special Weather Statement | BYZ | Treasure | 61 min |
| Jun 7, 2:02 AM MDT | Special Weather Statement | BYZ | Carter | 58 min |
| Jun 7, 3:20 AM MDT | Flash Flood Warning | BYZ | Musselshell, Rosebud, Treasure | 3 hr |
| Jun 7, 8:17 AM MDT | Areal Flood Warning | BYZ | Golden Valley, Musselshell, Wheatland | 7 days |
Nearby
Tornado Warnings in Montana, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.